MathSciNet Relay Station
MathSciNet bibliographic data
MR184108 52.45
Walkup, D. W. Covering a rectangle with $T$-tetrominoes. Amer. Math. Monthly 72 1965 986–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement